# SDR YENA2019042400218

- Difficulty date: April 20, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N634JB
- Make and model: Airbus A320-232
- Aircraft serial: 2710
- Aircraft time: 52,569 hours, 18,735 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Frames 30-31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CABIN SEAT TRACK Y-1292 FR 30-31 HAD AREA OF SCRATCHES AND GOUGES BEYOND SRM LIMITS; REF. HAECO N/R 440567-22436 - REPAIRED CABIN SEAT TRACK Y-1292 FR 30-31  I/A/W A320  SRM 53-00-15-300-001.
